# SDR FXGA201608291623

- Difficulty date: August 29, 2016
- Submitted: August 31, 2016
- Operation: Air carrier
- Aircraft: N151
- Make and model: Doug DC-6B
- Aircraft serial: 45496
- Engine: Pwa R2800CB3
- Propeller: Hamstd 43E60
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Cracked
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED ACCESS PANEL ATTACH FLANGES AT WING STA 49 AT PANEL 136 LT AND RT, AND 133 RT.  TO REPAIR 5 CRACKS IN THE ATTACH FLANGES OF ACCESS PANELS. THE CRACKS IN THE ATTACH FLANGES ARE AT WING STA 41 LT AND RT AT PANELS 136 FORWARD AND AFT FLANGES AND PANEL 133 RT FORWARD FLANGE.  CRACKS ARE AT THE LINE OF THE OLD REMOVED RETARDANT TANK FILET.  STOP DRILL CRACKS AND INSTALL 7075-T6 0.124" DOUBLERS IAW DWG 1623-01 AT EACH CRACK.
